# SDR CA110705002

- Difficulty date: July 3, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7579522AM
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  OIL FILTER PMA, PN-7579522AM EQUIVALENT TO P/N-3024084 OR 3033315 FROM THE COMPANIES STORES DEPARTMENT, NOTICED THE FINE CONE SHAPED SCREEN WAS MISSING FROM END OF FILTER THAT IS FIRST INSERTED INTO THE OIL FILTER HOUSING.
